I have been getting over a recent bout of bronchitis where I was prescribed Augmentin (I am on Day 6) and Prednisone short burst (finished 2 days ago) I am still coughing quite bad but the fever has broke... but as of yesterday the phlegm/mucus I am coughing up tastes extremely salty. I have not been using any type of saline spray, or gargling with salt water, so I know this is not the reason. Is it the antibiotics causing this? Or is there another reason? note: the phlegm WAS dark yellow/green, now it is very light yellow/white
The sensation of an abnormal taste, such as a salty taste is not uncommon, the causes almost always benign, including that caused by a number of antibiotics. Should it persist after discontinuation of the antibiotic, you and your doctor should investigate for another cause.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.